# SDR CALA2016070195491

- Difficulty date: June 29, 2016
- Submitted: July 1, 2016
- Operation: Air carrier
- Aircraft: N456UA
- Make and model: Airbus A320-232
- Aircraft serial: 1128
- Aircraft time: 56,225 hours, 21,718 cycles
- Engine: Iae V2527A5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Vibration
- Location: Nlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE GEAR HAS STRONG VIBRATION ON ROTATION AND RETRACTION   :REPLACED BOTH NOSE TIRES IAW AMM 32-41-12-400-001-A.
